# SDR SWIA201743636

- Difficulty date: July 3, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 34,268 hours, 20,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY STRINGER 26R HAS EVIDENCE OF CORROSION IN ONE AREA BETWEEN BS 333 AND 349.   REMOVED AND REPLACED THE STRINGER IAW SRM.
